Per citar aquest document:
Leaves of foliations with a transverse geometric structure of finite type.
Wolak, Robert A.

Data: 1989
Resum: In this short note we find some conditions which ensure that a G foliation of finite type with all leaves compact is a Riemannian foliation or equivalently the space of leaves of such a foliation is a Satake manifold. A particular attention is paid to transversely affine foliations. We present several conditions such ensure completeness of these foliations.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 153-162, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33189_13

10 p, 302.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-27, darrera modificació el 2016-06-11

   Favorit i Compartir